# SDR F3LA2017121200264

- Difficulty date: December 2, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N949FR
- Make and model: Airbus A319-112
- Aircraft serial: 2857
- Aircraft time: 39,950 hours, 19,109 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209400800
- Condition: Corroded
- Location: Fuselage
- Part time: 39,950 hours, 19,109 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM +512 CORRODED AT FR66-67. REMOVED AND REPLACED FLOORBEAM +512 LT SIDE IAW SRM 51-44-11, 51-72-11-911-001 AND 53-00-14-283-002.
